# SDR IPXA2022121088853

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 23,198 hours, 8,424 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Pilot Error
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT AT FL 330, RAN CHECK LIST,  DESCENDED TO FL 300,  WAS ABLE TO RESTART AND CONTINUE NORMAL,  OPS TO BOG.   ENGINE FLAMES OUT BECAUSE OF IMPROPER FUEL BALANCE PROCEDURE PERFORMED UNUSUAL CONDITION INSPECTION OF RT ENGINE IAW AMM 72-00-00-801, NO FAULTS FOUND,  PERFORMED ENGINE RUN.  VERIFIED NO FAULTS IAW AMM 71-00-03-712-010-H03.
